# SDR ASOA2015111714089

- Difficulty date: November 17, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 37,509 hours, 34,301 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

"SMOKE TOILET" CAUTION ON TAKEOFF,  MESSAGE WENT AWAY ON FINAL APPROCH.  R & R LAV SMOKE DETECTOR REF AMM 26-16-01.  OPS CHECK GOOD, NO OTHER DEFECTS NOTED.
